# SDR TSA2002F00001

- Difficulty date: June 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 777889
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 37,466 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 15,000 FEET THE NUMBER 2 ENGINE OIL PRESSURE DROPPED TO 20 PSI AND OIL TEMPERATURE CLIMBED TO 130 DEGREES.  THE NUMBER 2 ENGINE WAS SHUTDOWN IAW THE QRH.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING.  REMOVED AND REPLACED THE NR 2 ACCESSORY GEARBOX ASSEMBLY.  FOUND THE OIL PUMP GEARSHAFT BEARING BROKEN.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
